Jump to content
Acne.org
Sign in to Follow  
  • entries
    3
  • comments
    3
  • views
    2,386

About this blog

My journey with Amnesteem 40mg BID

Entries in this blog

 

Day 13

Well, all, I am almost to the 2 week mark. I can't really say that this has been a terrible ride so far-my skin is dry, but not unbearable (as I have always had dry, flaky skin anyways), my lips are a bit more chapped and flaky than normal, but I have found that the lip balm, Lypsyl, is the bomb diggity (yeah I know, 1995 called and wants their slogan back) but SERIOUSLY...I would DIE without this stuff. It's a beautiful thing. I continue to have a break out (pretty much the same one that I've had since day 2 of the treatment). It seems like the acne is taking longer to heal and the new ones keep adding to y face. Have you all had this problem? I know that it doesn't help that I am a terrible "picker". It's really hard for me to keep my hands away from my face ... (Im a nurse, I can't help it.) I have started to notice that the tops of my hands have a 'wind burn' type appearance-red, dry, and cracking. Nothing that a little hydrocortizone and Mary Kay's Satin Hands can't fix. I'm geting nervous that this treatment wont work...has anyone had a similar reaction (or lack there of) though it did work?? I need some encouragement!! THe only other side effects that I can think of is feeling a little bit less energized as usual. I feel kind of exhausted most of the time. Like I've been taking a nap after work some days just beause I feel so tired. But once I get an hour or two in, I'm wide awake, feel great, and usually get to the gym. This is when I have the most energy. Otherwise, no headaches, stomach upset, or depression issues. I"ll keeeeep you posted!

Hoover0422

Hoover0422

11/19/2010

Last Reply:
12/04/2010

 

Day 3

Hello all.... Today is Day 3 (and a half) and my face is starting to peel/flake/dry up. I have found an intense moisturizer by Cetaphil that really makes my skin feel good. I haven't had any redness (at least not any more than usual) and I haven't had any further breaking out-just waiting for the previous blemishes to clear up. I have read that the healing process can slow down a little while taking isotretinoin. Still no headaches or abdominal discomfort/nausea. The foggy feeling I was feeling the first couple of doses has decreased. I still feel kinda 'blah' and with less energy, but I just keep pushing through! The rest of my skin hasn't started drying yet ad my lips are surprisingly doing WELL! No peeling or cracking-yet. I keep the beeswax chapsticks and carmex on a few times a day so far. I fear that this isn't going to work as I am not seeing the usual side effects that people usually see by now!! I continue with 40mg BID..... Sleep tight!

Hoover0422

Hoover0422

11/10/2010

 

Day 1

So this is my attempt to keep my sanity as I begin my journey on Amnesteem. Reading other's blogs was very influential while deciding whether or not to begin using Isotretinoin for my moderate acne problems. I have struggled with acne for as long as I can remember-it became worse as I reached my twenties and I knew that I couldn't do this anymore-especially with my wedding 6 months away!! I want so badly to be able to wake up in the morning and NOT have to worry about putting on layers of foundation, concealer, AND then a layer of mineral powder-all of which still not covering my acne. I tried ALL the OTC products including ProActive, and a number of topical prescriptions. Nothing worked! I just couldn't live like this anymore! So today is day one. After I recovered from the price of the medication (OUCH!), I sat down and continued to be fearful of starting this routine. Fearful of all the horrific side effects it may cause and thinking about my wedding day-is it worth it? YES!! If I can have flawless, beautiful, cystic free skin on my wedding day, it will ALL be worth it. Somedays I would be in tears because of how horrible my face looked, and it hurt!! So here goes nothing.... Nothing really to report after finishing day one. I've been lathering the lotion (Cetaphil moisturising cream) and applying chapstick throughout the day already!! Starting in the winter is going to really kick my butt as I already have very dry skin to begin with, but I'm prepared!! The only side effect that I've had so far is feeling kinda of "foggy." I just kind of feel like my head is in the clouds-still fully functional, I promise! I've made sure to eat a good meal every time I take my dose as I've heard that really helps to decrease the nausea and headaches (I have not had either). I feel ever SO slightly a little achey all over-but nothing that keeps me from living my life as I usually do. My face doesn't seem a whole lot different (as I always have a constant break out anyway)-maybe a few more non-cystic type pimples than usual. So I'm off to bed to see what tomorrow will bring....HOPEFULLY nothing TOO hateful...!

Hoover0422

Hoover0422

11/07/2010

Last Reply:
11/07/2010

Sign in to Follow  
×